# SDR N6WA2019050201

- Difficulty date: May 2, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N161GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10253
- Aircraft time: 35,225 hours, 23,990 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PAX DOOR HANDLE UNSAFE CAUTION MESSAGE. DEFERRED PASSENGER DOOR INDICATION SYSTEM ON OCN 70055124 PER MEL 52-70-01 CAT A . AUTH BY MXC.
